# SDR FDEA201002060349

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 19,182 hours, 10,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381190520000
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INT DUMMY SEAT TRACK RT 2R AT FRAME 38.2 ATTACHMENT GAP IS .020 IN.  EXCEEDS LIMITS IAW EO 6-5310-7-3322 PT1. REMOVED DUMMY SEAT TRACK RT 2R FRAME 38.2 IAW SRM 53-15-16.  FABBED 1 EA INSERT BUSHING AND BONDED INSERT IN DUMMY SEAT TRACK IAW SRM 53-15-16.  REINSTALLED DUMMY SEAT TRACK RT 2R AT FRAME 38.2 IAW SRM 53-15 16.
